# SDR ARWR961896

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Ws Xfs 560 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PEFORMING C-CHECK, FOUND CORROSION ON LT WING L/E AT APPROXIMATELY STA XFS 560.  INSTALLED REPAIR (DOUBLER) WITH FASTENERS AS REQUIRED IAW SRM 57-2-1, SEALED AREAS WITH P.R.C. 1422-B2 IAW SRM 51-1-16.  (X)
